# SDR YENA2023113001512

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHME NT AREA LH SIDE CONTINUITY FITTING, CRACK LENGTH IS 0.180 INCH, IN COC KPIT (1 EA); ROTOTEST INSPECTION IN OPEN FASTENER 3 HOLES OF LH AND RH SIDES IAW NTM 51-10-01. AS REQUESTED ON REPAIR INSTRUCTION 531 12919 ISSUE F, PAGE 23 OF 27. CRACK INDICATION FOUND IN HOLE OF CONTINUITY FITTING LAYER RH SIDE. EDDY CURRENT TOOL USED PART NUMBER: NORTEC 500D, SERIAL: N500X11290U021704, DUE DATE: MAR-12-2024. THEN REMOVED AND REPLACED CONTINUITY FITTINGS L/H SIDE AND R/H SIDE I.A.W REPAIR INSTRUCTION R53112919, EA 53-0373-23, EC NUMBER A23-1079-01, A320 SRM 51-42-11 AND AMM 20-21-11-911-001-A TABLA ASSEMBLY 1 TORQUE APPLIED AT NUT; 75LB.IN AND 130LB.IN THIS REPAIR IS CATEGORY B AND MUST BE RE-INSPECTION THRESHOLD: 29500 FC ( FH NOT RELEVANT ) INTERVALS 8700 FC (FH NOT RELEVANT) METHOD OF INSPECTION: HFEC OF CONTINUITY FITTING AS PER NTM 53-11-29 REFERENCE AEROMAN NR# 2023-630920 FOR ALL WORK ACCOMPLISHED. DONE BY AEROMAN EMPLOYEE F. FLORES 8652908.
